hello, i have been using nuva ring for a couple of months on december 27, 2011 i took my nuva ring out as instructed to start my new cycle i also had unprotected sex that day and even though i got my period iv started to notice some symptoms like tiredness, food cravings sensitivity to loud noises, mild weight gain, bloating, little things upset me that usualy dont these started about a month ago and i was suposed to get my period on january 24 it came 4 days late and only lasted 1 1/2 days which is not normal for me im just wondering if i could be pregnant.
Welcome to ehealthforum,
The symptoms that you describe could suggest pregnancy chances (women have reported getting pregnant even while being on Nuvaring use). Look out for development of any other new symptoms if pregnancy is suspected. If you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.